# SDR 07FDEA00314

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LEFT STA 1661 BETWEEN LONGERON 12 TO LONGERON 14 FRAME FOUND DENT.  CARRIED OUT REPAIR AS PER SRM 53-30-00 VOLUME I FIGURE 1. DUE TO CAT B REPAIR, INITIAL INSPECTION REQUIRED AT 14,500 CYCLES WITH REPETITIVE INSPECTION AT 9,500 CYCLES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
